# SDR IPXA10559268

- Difficulty date: April 2, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1198
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FOUND CORROSION ON SEAT TRACK AT STA 1198 ON LBL 26     R&R SEAT TRACK IAW SRM 51-40-02.-
